Scientists suspect low-dose effects have led to global epidemic
by jussara on Mon Nov 26, 2012 12:08 AM
My husband and pancreas cancer patient with stage 4 with liver goal, will start the first cycle of gemcitabine, someone has gone through this treatment, I am very anxious .... hugs to everyone and may God have mercy on us all
by bushy on Mon Nov 26, 2012 07:04 AM
Gemcitabine chemotherapy treatments reactions are different for everyone , some people breeze through, others have side effects I have one tip that may help during treatment,wash and rinse the mouth with bicarbonate of soda a few times a day it may help prevent mouth ulcers.
by Harts on Tue Nov 27, 2012 08:08 PM
Hi. I was on Gemcitabine also know as Gemzar. I always got a face and neck rash on the 2nd day. That would go away the same day. On day 3 I sometimes got a low grade fever.
I was on FU5 2 different times. The Gemzar and FU5 stopped working for me. I'm now on the combination Genzar and Abraxane. I had a CT yesterday. Results are Stable. Some growth in my lungs. But not too bad.
I'm 50 years old. Diagnosed with Pancreas Cancer Stage 4 in 12-20-10. I feel good most days. My advice is to keep positive. Be Thankful to God always. Force myself to be active and do the things I always enjoyed. Drink water, water helps alot of things.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.